# SDR USAA2013062400035

- Difficulty date: June 6, 2013
- Submitted: June 25, 2013
- Operation: Air carrier
- Aircraft: N766US
- Make and model: Airbus A319-112
- Aircraft serial: 1378
- Aircraft time: 33,595 hours, 22,531 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53233461200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON SEAT TRACK BETWEEN FR24 TO FR35, Y765. REPAIRED SEAT TRACK BETWEEN FR24 TO FR35, Y765 IAW SRM 51-72-11, DWG D53233450 & D53210005.
